# SDR USAA920081945

- Difficulty date: October 22, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 29,031 hours, 11,186 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4329007 FLT NR 536 SEA-PHX EMERGENCY LIGHTS AT 18L ARE INOPERATIVE.  FOUND BULKHEAD CONNECTOR DISCONNECTED.  RECONNECTED CANNON PLUG.  OPS CHECK WAS GOOD.
